# SDR UIEA2020101902274

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 87,311 hours, 13,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FORE FLAP LEADING EDGE FAIRING FOUND DELAMINATION.  PERFORMED PERMANENT COMPOSITE HOT BOND REPAIRS, AS PER SRM 51-70-07 PAR 5A.
